# SDR 95ZZZX838

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N274SM
- Make and model: Bell 222U
- Aircraft serial: 47537
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Casting
- Part number: 222035101101
- Condition: Working
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION NOTED VERTICAL FIN WORKING AGAINST TAILBOOM CASTING.
